# SDR SWAA2023092799260

- Difficulty date: September 11, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-61; AFT CARGO FLOOR PANEL 140CF HAS LIGHT CORROSION ALONG THE FWD PARAMETER<[01] FAULT BEEN RESOLVED ON EA 23-153-02828;[02] VERIFIED ITEM 1 AUDIT C/W
